# SDR V0XR2012042700006

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 26,518 hours, 28,935 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 8714003
- Part serial: S2WAE0525
- Condition: Dented
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LT SIDE OF OF RT NACELLE AT XN=72.0 AND ZN=1.0. DENT ON COWL ASSY IS LOCATED 6.25" FROM TOP EDGE OF DOOR AND 8.25" FROM FORWARD EDGE.  DENT IS MEASURED AT 0.015 DEEP AND 0.700 DIAMETER AND FOUND TO BE IN LIMITS WITH SRM 54-00-16 AND REPAIR DWG 8-71-885.  NDT INDICATES NO CRACKS IAW NDTM PART 6.
